# SDR 96ZZZX4940

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2321D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0272
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 7784403
- Condition: Broken
- Location: Fs 134 Elev Ctl
- Part time: 10,617 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE PLAY IN ELEVATOR CONTROL SYSTEM.  FOUND BOTH PULLEY BRACKETS BROKE WHERE BOLT GOES THROUGH FIVE PULLEYS.  (TRIM, RUDDER, ELEVATOR, CABLES) AT FS 134.  SUBMITTER SUGGESTED DYE CHECK FOR CRACKS IMMEDIATELY.
